# SDR DLL10961880

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 819
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LTR CHK, THE FUSELAGE SKIN AT FS 819, BL 0 WAS FOUND CORRODED.  THE DAMAGED SKIN WAS CUT OUT AND A FILLER/DOUBLER REPAIR WAS INSTALLED.
